# SDR SWAA2025110730174

- Difficulty date: October 30, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS RELATED TO BATTERY PACK M1675 WERE INOPERATIVE.  R & R THE BATTERY PACK M1675 AND PERFORMED GOOD OPS TEST IAW AMM 33-51-06-960-805.
